MAUDE Adverse Event Report: NORIS MEDICAL LTD LONGY-N IMPLANT; LONGY-N DENTAL IMPLANT

NORIS MEDICAL LTD LONGY-N IMPLANT; LONGY-N DENTAL IMPLANT
Model Number NMNZ3718
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025, loosening of implant not related to bone ingrowth was verified.According to the information, the patient is healthy.Observed during the event: mobility/infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
LONGY-N IMPLANT
Common Device Name
LONGY-N DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key24233246
Report Number3012141159-2026-00025
Device Sequence Number9220542
Product Code DZE
UDI-Device Identifier07290116152882
UDI-Public07290116152882
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/02/2026
Report Date (Section F) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMNZ3718
Device Catalogue NumberNMNZ3718
Device Lot Number9001534
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2026
Device Age10 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexUnknown
Date Report Sent to FDA02/02/2026